RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 3, Pages 55–64 (Mi ivm9092)  

This article is cited in 2 scientific papers (total in 2 papers)

A quasi-residual principle in regularization for a common solution of a system of nonlinear monotone ill-posed equations

Nguyen Buonga, Tran Thi Huongb, Nguyen Thi Thu Thuyc

a Vietnam Academy of Science and Technology, Institute of Information Technology, 18 Hoang Quoc Viet str., Hanoi, Vietnam
b Thainguyen National University, Thainguyen College of Economics-Techniques, Thainguyen City, Vietnam
c Thainguyen College of Sciences, Thainguyen University, Vietnam

Abstract: In this paper, we study the Browder–Tikhonov regularization method, for finding a common solution for a system of nonlinear ill-posed equations with potential, hemicontinuous and monotone mappings in Banach spaces. We give a principle, named quasi-residual, to choose a value of the regularization parameter and an estimate of convergence rates for the regularized solutions.

Keywords: monotone operators, hemi-continuous, strictly convex Banach space, Fréchet differentiable, the Browder–Tikhonov regularization method.

Funding Agency Grant Number
National Foundation for Science and Technology Development Vietnam 101.02-2013.04(16)


Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:3, 47–55

Bibliographic databases:

UDC: 517.988
Received: 23.03.2013

Citation: Nguyen Buong, Tran Thi Huong, Nguyen Thi Thu Thuy, “A quasi-residual principle in regularization for a common solution of a system of nonlinear monotone ill-posed equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 3, 55–64; Russian Math. (Iz. VUZ), 60:3 (2016), 47–55

Citation in format AMSBIB
\Bibitem{NguHuoNgu16}
\by Nguyen~Buong, Tran~Thi~Huong, Nguyen~Thi~Thu~Thuy
\paper A quasi-residual principle in regularization for a~common solution of a~system of nonlinear monotone ill-posed equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 3
\pages 55--64
\mathnet{http://mi.mathnet.ru/ivm9092}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 3
\pages 47--55
\crossref{https://doi.org/10.3103/S1066369X16030063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959497002}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9092
  • http://mi.mathnet.ru/eng/ivm/y2016/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Wang, Yu. Deng, X. Sun, “Solving of two-dimensional unsteady inverse heat conduction problems based on boundary element method and sequential function specification method”, Complexity, 2018, 6741632  crossref  zmath  isi  scopus
    2. Wang Sh., Ni R., “Solving of Two-Dimensional Unsteady-State Heat-Transfer Inverse Problem Using Finite Difference Method and Model Prediction Control Method”, Complexity, 2019 (2019), 7432138  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:443
    Full text:14
    References:49
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020